Back to Ask the Diabetes Team Ask the Diabetes Team

From Brooksville, Florida, USA:

There is an adult who has diabetes, is on medication, and has mood swings. Does a person with diabetes suffer from mood swings?


With fluctuation of blood sugars, it is possible for moods to be variable. Highs and lows can cause a person to act "differently" regardless of age. Since you did not say what kind of control your loved one has, it is difficult to assess whether the moods are a result of glycemic problems. Is the medication for diabetes, or for some other condition? Some medications for other disorders can alter mental functioning.


Original posting 25 Feb 2002
Posted to Behavior


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:30
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.